# SDR AUS20030868

- Difficulty date: August 22, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: 24C2092
- Condition: Missing
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN FUEL TANK OUTBOARD PRESSURE FUELING SYSTEM SWING CHECK VALVE NOT FITTED. VALVE COUPLING, BONDING LEAD AND BONDING LEAD CLAMP ALSO MISSING.
